# SDR UALA2012102606152

- Difficulty date: October 26, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 68,114 hours, 9,708 cycles
- Engine: Pwa PW40903
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: MR62391
- Part serial: 17TEW
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR LEAKAGE WAS FOUND WHEN SERVICING RIGHT MLG SHOCK STRUT REQUIRING THE REPLACEMENT OF THE STRUT.  REQUIRES THE REPLACEMENT OF THE STRUT, MR62391.  NON ROUTINE GFS 0308892 HAS BEEN CREATED.  STRUT ASSEMBLY MR62391-17TEW HAS BEEN REMOVED AND INCLUDES OUTER CYLINDER, MR62393-17TEW AND LOWER CYLINDER MR62394-B0216.  TOTAL BUILD ASSEMBLY IS MR62230-17TEW.  THIS IS INTENDED TO RECORD REMOVAL OF THE RIGHT MLG SHOCK STRUT ASSEMBLY MR62391-17TEW FOR AMIS TRACKING.
